# SDR 2000ZZZX821

- Difficulty date: October 29, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N61LF
- Make and model: Bolkms BK117B1
- Aircraft serial: 7230
- Engine: Lyc LTS101750B1
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: 430121302
- Condition: Shorted
- Location: Nr 2 Engine
- Part time: 567 hours
- Component: Honeywell
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SHORT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
